Sis Posted September 1, 2006 Share Posted September 1, 2006 Hello Everyone, I just joined this support web site yesterday and have had many kind and helpful replys to my first posting. Thanks to all who responded. We just received the CT report on my Sister and it is not good news. It appears that the Tarceva that my sister is on is not doing the job the docs had hoped. She was in the hospital for 2 days due to vomiting & infection and was released yesterday. Her regular doc was not doing hospital rounds so his partner gave her a brief rundown of the report. He also cancelled her next Tues. chemo treatment, took her off Tarceva, and set an appointment for her to meet with her regular doctor next Thursday. Does this mean that they are giving up hope and taking her off all cancer meds and chemo? Is there another drug (like Tarceva) that may have a better effect? I know she has had many side effects that were making her miserable, but this seems extreme to me. She is 57, a never-smoker, athlete, and health nut. My sister's husband is a tremendous support to her, but I think he is getting so frightened that he may not be asking enough questions of the medical staff. I live 2,000 miles away and want to see her now, but I'm waiting for my brother-in-law to give me the "go ahead". He told me he wants me to come, but says he'll need me more in a couple of weeks. I've never felt more helpless or frightened in my life. Thank you all for letting me vent. Sis Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.